# SDR SWAA2023030694805

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT BULKHEAD SUPPORT AT STA 947; RBL 21 TO LBL 5; WL 178.<[01] REMOVED ON ACB BULKHEAD SUPPORT AT BS 947 WL 178 LBL 10 TO RBL 22 IAW SRM 51-40-02;[02] NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM ; MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9.;[03] UPDATED STEP 1;[04] UPDATED STEP 1;[05] PARTIAL UPDATED STEP 1. OK TO INSTALL GIVEN.;[06] PARTIAL UPDATE ON STEP 1.;[07] INSTALLED AFT CARGO BAY AFT BULKHEAD SUPPORT AT BS 947.5; RBL 20 TO LBL 8.1; WL 178 IAW SRM 51-40-02-0G-0; DWG 149A8110; ID: 0015; REV: A;[08] VERIFIED CORRECTIVE ACTION #7 COMPLETED STEP 1
